American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B35) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] F. Nazarov, S. Treil and A. Volberg. The Bellman functions and two-weight inequalities for Haar multipliers. J. Amer. Math. Soc. 12 (1999) 909-928. MR 1685781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] V. V. Peller. Factorization and approximation problems for matrix functions. J. Amer. Math. Soc. 11 (1998) 751-770. MR 1618768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] A. Volberg. Matrix $A_p$ weights via $S$-functions. J. Amer. Math. Soc. 10 (1997) 445-466. MR 1423034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Gilles Pisier. A polynomially bounded operator on Hilbert space which is not similar to a contraction. J. Amer. Math. Soc. 10 (1997) 351-369. MR 1415321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Kate Okikiolu. The analogue of the strong Szegö limit theorem on the 2- and 3-dimensional spheres. J. Amer. Math. Soc. 9 (1996) 345-372. MR 1317231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] H. J. Landau. The inverse eigenvalue problem for real symmetric Toeplitz matrices . J. Amer. Math. Soc. 7 (1994) 749-767. MR 1234570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Chun Li, Alan McIntosh and Stephen Semmes. Convolution singular integrals on Lipschitz surfaces . J. Amer. Math. Soc. 5 (1992) 455-481. MR 1157291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] John E. McCarthy. Common range of co-analytic Toeplitz operators . J. Amer. Math. Soc. 3 (1990) 793-799. MR 1065054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1